RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 177–178 (Mi umn2237)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one-and-a-half degrees of freedom

V. V. Kozlov


Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1986, 41:5, 149–150

Bibliographic databases:

Document Type: Article
MSC: 70H12, 70H05, 37D30
Received: 10.01.1985

Citation: V. V. Kozlov, “The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one-and-a-half degrees of freedom”, Uspekhi Mat. Nauk, 41:5(251) (1986), 177–178; Russian Math. Surveys, 41:5 (1986), 149–150

Citation in format AMSBIB
\Bibitem{Koz86}
\by V.~V.~Kozlov
\paper The~splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one-and-a-half degrees of freedom
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn2237}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878340}
\zmath{https://zbmath.org/?q=an:0653.70025|0637.70020}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1986RuMaS..41..149K}
\transl
\jour Russian Math. Surveys
\yr 1986
\vol 41
\issue 5
\pages 149--150
\crossref{https://doi.org/10.1070/RM1986v041n05ABEH003439}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986J565900019}


Linking options:
  • http://mi.mathnet.ru/eng/umn2237
  • http://mi.mathnet.ru/eng/umn/v41/i5/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Dovbysh, “The splitting of separatrices and the generation of isolated periodic solutions in Hamiltonian systems with one and a half degrees of freedom”, Russian Math. Surveys, 44:2 (1989), 281–282  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. Yu. Kolesov, E. F. Mishchenko, N. Kh. Rozov, “Buffer phenomenon in systems close to two-dimensional Hamiltonian ones”, Proc. Steklov Inst. Math. (Suppl.), 253, suppl. 1 (2006), S117–S150  mathnet  crossref  mathscinet  zmath  elib
    3. S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov, “Buffer phenomenon in systems with one and a half degrees of freedom”, Comput. Math. Math. Phys., 46:9 (2006), 1503–1514  mathnet  crossref  mathscinet  elib  elib
    4. G. N. Piftankin, D. V. Treschev, “Separatrix maps in Hamiltonian systems”, Russian Math. Surveys, 62:2 (2007), 219–322  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Simo, C, “Stability islands in the vicinity of separatrices of near-integrable symplectic maps”, Discrete and Continuous Dynamical Systems-Series B, 10:2–3 (2008), 681  mathscinet  zmath  isi  elib
    6. E. S. Shalimova, “Steady and periodic modes in the problem of motion of a heavy material point on a rotating sphere (the viscous friction case)”, Moscow University Mechanics Bulletin, 69:4 (2014), 89–96  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:274
    Full text:81
    References:42
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019